# SDR DALA2015101006046

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TEE FITTING AT AFT EDGE OF BEAM NR 4 FWD SERVICE DOOR, R-1.  THE TEE FITTING WAS REPLACED IAW SRM 51-30-1 AND 51-30-5.
